# SDR FDEA2019121363213

- Difficulty date: November 6, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,423 hours, 27,263 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R DIFFICULT TO ARM AND DISARM. DOOR 1R SLIDE AND GIRT BAR INSPECTED IAW AMM                                      25-66-01-6. FOUND GIRT RELEASE HANDLE PARTLY                                      HANGING OUT. WHEN DOOR ARMED RELEASE HANDEL IS IS                                 GOING BETWEEN FLOOR AND GIRT BAR. RELEASE HANDLE                                  PUT CORRECT POSITION. DORR 1R ARMING CHECKED OK.
